Uniform convergence results for certain two-dimensional Cauchy principal value integrals.
Portugaliae mathematica, Tome 57 (2000) no. 2, pp. 191-201
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
singular integrals, quadrature rules, uniform convergence, two-dimensional Cauchy principal value integrals
@article{PORMA_2000__57_2_48869,
author = {Santi, Elisabetta},
title = {Uniform convergence results for certain two-dimensional {Cauchy} principal value integrals.},
journal = {Portugaliae mathematica},
pages = {191--201},
year = {2000},
volume = {57},
number = {2},
zbl = {0967.65035},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2000__57_2_48869/}
}
TY - JOUR AU - Santi, Elisabetta TI - Uniform convergence results for certain two-dimensional Cauchy principal value integrals. JO - Portugaliae mathematica PY - 2000 SP - 191 EP - 201 VL - 57 IS - 2 UR - http://geodesic.mathdoc.fr/item/PORMA_2000__57_2_48869/ LA - en ID - PORMA_2000__57_2_48869 ER -
Santi, Elisabetta. Uniform convergence results for certain two-dimensional Cauchy principal value integrals.. Portugaliae mathematica, Tome 57 (2000) no. 2, pp. 191-201. http://geodesic.mathdoc.fr/item/PORMA_2000__57_2_48869/